# SDR DHL2005741608

- Difficulty date: June 3, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Condition: Defective
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF NR 2 ENG S-DUCT INNER SKIN AREA.  CUT OUT 5 EA HAT CHANNEL SECTION ON OUTER RING OF THE S-DUCT FOR ACCESS TO THE 5 REPAIRS WITH BLIND FASTENERS FROM BS 1223-1275 AND REPLACED WITH SOLID FASTENERS IAW B727 SRM 51-30-2 FIG 7.  FABRICATED HAT CHANNEL REPAIRS MAT'L 7075-T6 .050 PO 9002126 FOR BS 1275 2 EA 9.5 X 4.5 INCH BS 1265 2 EA 8.5 X 4.5 INCH BS 1255 2 EA 8.5 X 4.375 INCH BS 1243 2 EA 9.5 X 4.5 INCH AND 1223 2 EA 8.5 X 4.5 INCH BL 0.0 IAW B727 SRM 54-10-3 FIG 10.  TREATED AND PRIMED ALL REPAIR ZEE ANGLES IAW B727 SRM 51-10-2.  INSTALLED ALL REPAIR ZEE ANGLES IAW B727 SRM 54-10-3 FIG 10.
